# SDR NACA201502260025

- Difficulty date: February 26, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAP AT BS 328, RBL 30 CRACKED, E & E COMPARTMENT.  REPAIRED CRACKED STABILZER STRAP AT STA 328, RBL 30 IAW SRM 53-10-09, FIG 4, REV 108.  REPAIRED IAW SRM 51-30-02, REV 108, REFERENCE MCO3008, W/O 1354407.
